Blowup of solutions of the unsteady Prandtl's equation

E. Weinan, Bjorn Engquist

Research output: Contribution to journalArticle

118 Scopus citations

Abstract

We prove that for certain classes of compactly supported C initial data, smooth solutions of the unsteady Prandtl's equation blow up in finite time.

Original languageEnglish (US)
Pages (from-to)1287-1293
Number of pages7
JournalCommunications on Pure and Applied Mathematics
Volume50
Issue number12
DOIs
StatePublished - Dec 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Blowup of solutions of the unsteady Prandtl's equation'. Together they form a unique fingerprint.

  • Cite this